Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2011, Volume 56, Issue 3, Pages 494–513
DOI: https://doi.org/10.4213/tvp4404
(Mi tvp4404)
 

This article is cited in 3 scientific papers (total in 3 papers)

Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law

G. M. Feldman

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov
Full-text PDF (224 kB) Citations (3)
References:
Received: 03.12.2010
Revised: 14.02.2011
English version:
Theory of Probability and its Applications, 2011, Volume 56, Issue 3, Pages 359–375
DOI: https://doi.org/10.1137/S0040585X97985510
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: G. M. Feldman, “Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 494–513; Theory Probab. Appl., 56:3 (2011), 359–375
Citation in format AMSBIB
\Bibitem{Fel11}
\by G.~M.~Feldman
\paper Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 494--513
\mathnet{http://mi.mathnet.ru/tvp4404}
\crossref{https://doi.org/10.4213/tvp4404}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3136462}
\elib{https://elibrary.ru/item.asp?id=20732916}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 359--375
\crossref{https://doi.org/10.1137/S0040585X97985510}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000310058300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867694326}
Linking options:
  • https://www.mathnet.ru/eng/tvp4404
  • https://doi.org/10.4213/tvp4404
  • https://www.mathnet.ru/eng/tvp/v56/i3/p494
  • This publication is cited in the following 3 articles:
    1. Feldman G., “The Kac-Bernstein Functional Equation on Abelian Groups”, Aequ. Math., 95:4 (2021), 737–750  crossref  mathscinet  isi
    2. Feldman G.M., “On Analogues of Cr Rao'S Theorems For Locally Compact Abelian Groups”, J. Differ. Equ. Appl., 24:12 (2018), 1967–1980  crossref  mathscinet  zmath  isi  scopus
    3. G. M. Feldman, “Independent random variables on Abelian groups with independent sum and difference”, Theory Probab. Appl., 61:2 (2017), 335–345  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:518
    Full-text PDF :218
    References:86
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025